# SDR R61A201912190093

- Difficulty date: December 21, 2018
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 39,204 hours, 24,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17029360403
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

******MAJOR******WHILE AC WAS IN FOR HEAVY CHECK FOUND 247-21 RT WING FIXED UPPER SKIN TE PANEL CRACKED (1 CRACK AT .400 IN LONG) AT SPOILER NR 1 OUTBOARD HINGE. MX REPAIRED BY INSTALLING A REPAIR DOUBLER TO WING SKIN PN 170-29360-403 IAW ETD2018-170-133971. FOR DETAILS OF WORK PERFORMED SEE WORK CARD 0014. ******MAJOR*****
